Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 16, 2012, 10:50 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2012, 10:50 AM CDT (15:50 UTC)
- Expired
- Apr 16, 2012, 12:45 PM CDT
- In force
- 115 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2418 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS54 KCRP 161550
FFWCRP
TXC273-355-161745-
/O.NEW.KCRP.FF.W.0014.120416T1550Z-120416T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1050 AM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1245 PM CDT
* AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN
ACROSS PARTS OF THIS AREA...AND ADDITIONAL THUNDERSTORMS WITH
HEAVY RAIN WILL CONTINUE OVER THE AREA THROUGH AT LEAST NOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...CORPUS CHRISTI INTERNATIONAL AIRPORT...BAY AREA
MEDICAL CENTER...CHRISTUS SPOHN HOSPITAL SOUTH...COLE PARK AND
CORPUS CHRISTI COUNTRY CLUB. OSO CREEK WILL ALSO BE AFFECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2742 9773 2783 9747 2783 9745 2781 9738
2777 9738 2776 9736 2774 9735 2771 9725
2735 9740
$$
PZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:59 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 16, 6:59 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 AM CDT MON APR 16 2012
.DISCUSSION...SEE AVIATION SECTION BELOW.
&&
.AVIATION...A MEANDERING COLD FRONT DRAPED ACROSS S TX IS
COMBINING WITH AN UPPER DISTURBANCE AND ABUNDANT MOISTURE AND IS
PRODUCING SCATTERED TSRA'S THIS MORNING. SCT TO NUM TSRA'S ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON. GENERALLY MVFR
CONDITIONS WILL PREVAIL BUT TSRA'S WILL LOWER CONDITIONS TO IFR AT
TIMES. THE BEST CHC FOR STRONG STORMS WITH HEAVY RAINFALL WILL BE
ALONG AND NEAR THE BDRY. THERE MAY BE BREAKS IN CONVECTION BUT
WILL GENERALLY BE ONGOING MUCH OF THE DAY. RAIN CHCS WILL DIMINISH
FROM W TO E TONIGHT AND TUE MORNING AS THE UPPER SYSTEM MOVES E OF
THE AREA.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON APR 16 2012/
SHORT TERM (TODAY THROUGH TUESDAY)...A COLD FRONT IS CURRENTLY
DRAPED ALONG THE COAST THIS MORNING AND IS EXPECTED TO MEANDER
ACROSS THE COASTAL BEND AND NEAR SHORE WATERS THROUGH THE DAY. THIS
WILL PROVIDE FOCUS FOR HEAVY RAINFALL TODAY AND INTO TONIGHT BEFORE
PUSHING OFFSHORE BY TUESDAY. THERE REMAINS SOME UNCERTAINTY AS TO
WHERE THE POSITION OF THE BDRY WILL BE TODAY WHICH WILL DETERMINE
WHERE THE HEAVIEST AMOUNTS OF RAINFALL WILL OCCUR. THE BDRY IS
EXPECTED TO REMAIN SOMEWHERE EAST OF HIGHWAY 281. A DIFFLUENT FLOW
ALOFT WILL CONTINUE AS UPPER POLAR JET APPROACHES S TX AND
SUBTROPICAL JET REMAINS JUST TO THE S. ENERGY ASSOCIATED WITH A LONG
WAVE TROF AND THE UPPER JETS WILL COMBINE WITH 2600 K/JG CAPE AND
LI'S OF -8 ACROSS THE SRN COASTAL BEND...PER THE GFS...THIS
AFTERNOON TO PRODUCE SCT TO NUM TSRA'S. SOME STORMS COULD BECOME
STRONG TO BRIEFLY PULSE SVR AT TIMES AS THE AIRMASS HEATS UP AFTER
SUNRISE...MAINLY ALONG THE BDRY AND IN THE WARM SECTOR. BEHIND THE
BDRY...SCT ELEVATED CONVECTION WILL CONTINUE DUE TO WEAK ISENTROPIC
LIFT AND CONVERGENCE AHD OF AND ALONG THE 850MB BDRY. MOST MODELS
AND HPC SHOW AROUND 1 INCH TO 1.5 INCHES OF RAINFALL TODAY THROUGH
TONIGHT ACROSS MAINLY THE FAR E TO SE PORTIONS OF THE CWA. AM
EXPECTING ISOLD AMOUNTS OF 2 TO 4 INCHES...LEADING TO LOCALIZED
FLOODING. THE UPPER TROF AXIS WILL MOVE ACROSS THE AREA TONIGHT AND
EXIT THE AREA TO THE E BY TUE WITH RAIN ENDING FROM W TO E TONIGHT
THRU TUE MORNING.
TEMPS WILL BE SLIGHTLY COOLER TODAY...DUE PARTLY TO WEAK CAA AND
PARTLY TO INCREASED CLOUDS/RAIN. THE BDRY IS PROGD TO SHIFT OFFSHORE
BY EARLY TUE WITH SLIGHTLY DRIER AIRMASS FILTERING INTO S TX.
HOWEVER TEMPS ARE EXPECTED TO BE A COUPLE OF DEGREES WARMER DUE TO
DECREASING CLOUDS AND THE DRIER AIRMASS.
MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS UNTIL 1 PM FOR SEAS AROUND 7FT. WINDS WILL GENERALLY BE WEAK
TO MODERATE OUT OF THE SE ACROSS THE COASTAL WATERS TODAY.
HOWEVER...A MEANDERING COLD FRONT WILL LEAD TO WINDS BEING MORE
VARIABLE ACROSS THE BAYS AND POSSIBLY NEARSHORE. THE BDRY IS
EXPECTED TO PUSH OFFSHORE BY TUE MORNING LEADING TO A WEAK TO MOD
NLY FLOW.
MOD TO HIGH RIP CURRENT RISK CONTINUES TODAY...AS A RESULT OF THE
LONG PERIOD LARGE SWELLS.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A WEAK SURFACE HIGH
PRESSURE RIDGE NUDGES INTO THE AREA TUESDAY NIGHT AS THE MID LEVEL
SHORT WAVE TROUGH EXITS TO THE EAST. COOLER AND DRIER CONDITIONS
ARE EXPECTED THROUGH WEDNESDAY NIGHT. ECMWF/CMC/GFS MODELS SHOW A
SHORT WAVE TROUGH DIGGING SOUTHEAST INTO THE SOUTHERN PLAINS BY
FRIDAY. NOT CONFIDENT IN AMOUNT OF MOISTURE RTURN AVAILABLE IN
ADVANCE OF THIS NEXT SYSTEM. WILL CONTINUE TO SHOW A SLIGHT CHANCE
FOR THUNDERSTORMS FRIDAY-FRIDAY NIGHT. EXPECT COLD FRONT TO MOVE
THROUGH THE AREA LATE FRIDAY NIGHT WITH COOLER TEMPERATURES IN
STORE FOR THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 69 83 64 82 / 70 50 20 10 10
VICTORIA 79 63 81 60 80 / 60 40 20 10 10
LAREDO 87 66 88 67 90 / 40 10 10 10 10
ALICE 82 66 84 63 84 / 70 30 10 10 10
ROCKPORT 78 71 80 68 81 / 70 50 20 10 10
COTULLA 86 60 87 62 86 / 30 10 10 10 10
KINGSVILLE 82 66 84 64 83 / 70 50 20 10 10
NAVY CORPUS 79 72 81 68 79 / 70 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TE/81...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, Apr 16, 4:20 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 420 AM CDT MON APR 16 2012 TXZ229>234-239>247-170930- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO AROUND 45 MPH. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 1.5 INCHES WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. THESE AMOUNTS MAY LEAD TO LOCALIZED FLOODING. A MODERATE TO HIGH RISK OF RIP CURRENTS CONTINUES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COAST TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-170930- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO 35 KNOTS OR GREATER. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM ACROSS THE OFFSHORE WATERS DUE TO 7 FOOT SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Local storm report, Apr 16, 8:40 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX NWS EMPLOYEE
VEHICLES BECOMING STRANDED IN FLOODED ROADWAYS.
&&
PZABELSpecial weather statement, Apr 16, 8:50 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 850 AM CDT MON APR 16 2012 TXZ242-161430- KLEBERG- 850 AM CDT MON APR 16 2012 ...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG COUNTY... AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF RIVIERA BEACH...OR 15 MILES NORTHEAST OF SARITA...MOVING NORTHEAST AT 15 MPH. PEOPLE IN EASTERN KLEBERG COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM ALONG WITH DIME SIZE HAIL. HART
Special weather statement, Apr 16, 9:37 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 937 AM CDT MON APR 16 2012 TXZ243-161530- NUECES- 937 AM CDT MON APR 16 2012 ...A STRONG THUNDERSTORM WAS AFFECTING NUECES COUNTY... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ACROSS NUECES COUNTY...DEVELOPING AND MOVING NORTHEAST AT 5 MPH. PEOPLE IN NORTHWESTERN NUECES COUNTY...INCLUDING THE CITIES OF CLARKWOOD...CORPUS CHRISTI INTERNATIONAL AIRPORT AND ANNAVILLE... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. HART
Local storm report, Apr 16, 9:54 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
954 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM TORNADO 1 N PORTLAND 27.89N 97.33W
04/16/2012 SAN PATRICIO TX LAW ENFORCEMENT
DAMAGE TO HOMES ON THE NORTH SIDE OF PORTLAND. FENCES AND
TREE LIMBS DOWN.
0544 AM TORNADO GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX LAW ENFORCEMENT
DAMAGE TO COTTON GIN NEAR GREGORY ALONG WITH POWERLINES
DOWN.
0544 AM FLASH FLOOD 4 SE WOODSBORO 28.20N 97.28W
04/16/2012 REFUGIO TX LAW ENFORCEMENT
WATER OVER THE ROAD ON FM 1360 AND ARANSAS RIVER ROAD
BETWEEN WOODSBORO AND BAYVIEW.
0720 AM FLASH FLOOD GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX NWS EMPLOYEE
CARS UNDER WATER IN GREGORY NEAR HIGHWAY 35.
0725 AM HAIL 13 WNW LOMA ALTA 28.16N 98.71W
04/16/2012 E0.50 INCH MCMULLEN TX PUBLIC
REPORTED NEAR FARM TO MARKET ROAD 624.
0755 AM FLASH FLOOD PORTLAND 27.88N 97.33W
04/16/2012 SAN PATRICIO TX PUBLIC
MAJOR STREET FLOODING OCCURRING IN CITY.
0815 AM FLASH FLOOD PORTLAND 27.88N 97.33W
04/16/2012 SAN PATRICIO TX NEWSPAPER
MOORE AVENUE UNPASSABLE BETWEEN 7 AND 815AM DUE TO WATER
ON ROAD.
0825 AM FLASH FLOOD GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX NWS EMPLOYEE
VEHICLES BECOMING STRANDED IN FLOODED ROADWAYS.
0935 AM FUNNEL CLOUD 5 E KINGSVILLE 27.51N 97.78W
04/16/2012 KLEBERG TX TRAINED SPOTTER
FUNNEL CLOUD MAY HAVE BRIEFLY TOUCHED DOWN OVER OPEN
PASTURE.
0947 AM FUNNEL CLOUD PORTLAND 27.88N 97.33W
04/16/2012 SAN PATRICIO TX PUBLIC
&&
PZABELSpecial weather statement, Apr 16, 10:35 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1035 AM CDT MON APR 16 2012 TXZ242>247-161630- ARANSAS-CALHOUN-KLEBERG-NUECES-REFUGIO-SAN PATRICIO- 1035 AM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...KLEBERG... NUECES...REFUGIO AND SAN PATRICIO COUNTIES... AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAYSIDE...TO FLOUR BLUFF AND CORPUS CHRISTI...TO EASTERN KLEBERG COUNTY...SLOWLY MOVING EAST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH PEA TO DIME SIZE HAIL. IN ADDITION...PERIODS OF TORRENTIAL RAINFALL MAY LEAD TO FLOODING SITUATIONS. HART
Local storm report, Apr 16, 10:47 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD 3 NNE ROBSTOWN 27.84N 97.64W
04/16/2012 NUECES TX TRAINED SPOTTER
STREET FLOODING AT HWY 77 AND LEOPARD ST.
&&
PZABELThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| Apr 15, 7:39 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 36 min |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 49 min |
| Apr 15, 10:00 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Apr 15, 11:10 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 50 min |
| Apr 15, 11:25 PM CDT | Areal Flood Advisory | CRP | Refugio | 65 min |
| Apr 16, 12:11 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Apr 16, 1:31 AM CDT | Special Marine Warning | CRP | 119 min | |
| Apr 16, 1:33 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 57 min |
| Apr 16, 1:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 2 hr |
| Apr 16, 2:33 AM CDT | River Flood Warning | CRP | Refugio | 18 hr |
| Apr 16, 3:34 AM CDT | Special Marine Warning | CRP | 56 min | |
| Apr 16, 5:05 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 115 min |
| Apr 16, 5:28 AM CDT | Tornado Warning | CRP | San Patricio | 32 min |
| Apr 16, 5:32 AM CDT | Flash Flood Warning | CRP | San Patricio | 118 min |
| Apr 16, 5:58 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 32 min |
| Apr 16, 6:31 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Apr 16, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 37 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 41 min |
| Apr 16, 7:22 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 113 min |
| Apr 16, 7:27 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 33 min |
| Apr 16, 8:00 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 45 min |
| Apr 16, 8:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 8:54 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 51 min |
| Apr 16, 8:59 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 43 min |
| Apr 16, 9:17 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 118 min |
| Apr 16, 9:23 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 37 min |
| Apr 16, 9:29 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:41 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 16, 9:43 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 44 min |
| Apr 16, 10:31 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| Apr 16, 10:39 AM CDT | Special Marine Warning | CRP | 81 min | |
| Apr 16, 10:50 AM CDT | Flash Flood Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Apr 16, 10:58 AM CDT | Tornado Warning | CRP | Aransas | 32 min |
| Apr 16, 11:08 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 112 min |
| Apr 16, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 33 min |
| Apr 16, 12:01 PM CDT | Special Marine Warning | CRP | 59 min | |
| Apr 16, 12:09 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 111 min |
| Apr 16, 12:39 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Apr 16, 12:39 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 36 min |
| Apr 16, 12:53 PM CDT | Special Marine Warning | CRP | 82 min | |
| Apr 16, 1:23 PM CDT | Areal Flood Warning | CRP | Aransas, San Patricio | 6 hr |
| Apr 16, 1:50 PM CDT | Special Marine Warning | CRP | 85 min | |
| Apr 16, 2:53 PM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 4:08 PM CDT | Special Marine Warning | CRP | 101 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.